Journal of Graph Theory

Cover image for Journal of Graph Theory

July 1993

Volume 17, Issue 3

Pages fmi–fmi, 275–442

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170301

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. On sparse subgraphs preserving connectivity properties (pages 275–281)

      András Frank, Toshihide Ibaraki and Hiroshi Nagamochi

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170302

    2. A note on graphs and sphere orders (pages 283–289)

      Edward R. Scheinerman

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170303

    3. Generalized Rotation numbers (pages 291–301)

      Robin J. Chapman and Julie Haviland

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170304

    4. Hamiltonian cycles in 3-connected claw-free graphs (pages 303–313)

      MingChu Li

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170305

    5. A new domination conception (pages 315–323)

      Christoph Stracke and Lutz Volkmann

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170306

    6. Graphs characterized by the second eigenvalue (pages 325–331)

      Dasong Cao and Hong Yuan

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170307

    7. Bounds for rectilinear crossing numbers (pages 333–348)

      Daniel Bienstock and Nathaniel Dean

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170308

    8. The star chromatic number of a graph (pages 349–360)

      H. L. Abbott and B. Zhou

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170309

    9. The 3-connected graphs having a longest cycle containing only three contractible edges (pages 361–371)

      R. E. L. Aldred, Robert L. Hemminger and Katsuhiro Ota

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170310

    10. Cycles containing all vertices of maximum degree (pages 373–385)

      H. J. Broersma, J. Den Van Heuvel, H. A. Jung and H. J. Veldman

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170311

    11. Laplace eigenvalues and bandwidth-type invariants of graphs (pages 393–407)

      Martin Juvan and Bojan Mohar

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170313

    12. Connectivity, graph minors, and subgraph multiplicity (pages 409–416)

      David Eppstein

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170314

    13. The solution to an extremal problem on balanced extensions of graphs (pages 417–431)

      A. Ruciński and A. Vince

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170315

    14. On the greedoid polynomial for rooted graphs and rooted digraphs (pages 433–442)

      Elizabeth W. McMahon

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170316

SEARCH

SEARCH BY CITATION